RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 59, Number 3, Pages 367–372 (Mi tmf5022)  

This article is cited in 2 scientific papers (total in 2 papers)

Integrable supermanifolds and associated nonlinear equations

M. V. Saveliev


Abstract: A construction of the author [1] is generalized to embeddings of supermanifolds $V_{2\mid 2}$ in an enveloping superspace equipped with the structure of a Lie superalgebra. The general treatment is illustrated by the example of the series $sl(n,n+1)$, in which the integrable supermanifolds are described by supersymmetric equations of the type of the two-dimensional Toda chain and, in particular, for $n=1$ the Liouville equation and the sine-Gordon equation.

Full text: PDF file (659 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 59:3, 560–563

Bibliographic databases:

Received: 25.01.1984

Citation: M. V. Saveliev, “Integrable supermanifolds and associated nonlinear equations”, TMF, 59:3 (1984), 367–372; Theoret. and Math. Phys., 59:3 (1984), 560–563

Citation in format AMSBIB
\Bibitem{Sav84}
\by M.~V.~Saveliev
\paper Integrable supermanifolds and associated nonlinear equations
\jour TMF
\yr 1984
\vol 59
\issue 3
\pages 367--372
\mathnet{http://mi.mathnet.ru/tmf5022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=759527}
\zmath{https://zbmath.org/?q=an:0568.58040}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 3
\pages 560--563
\crossref{https://doi.org/10.1007/BF01018194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY74200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5022
  • http://mi.mathnet.ru/eng/tmf/v59/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, M. V. Saveliev, “Two-dimensional supersymmetric nonlinear equations associated with embeddings of the subsuperalgebra $\mathrm{osp}(1,2)$ in lie superalgebras”, Theoret. and Math. Phys., 61:1 (1984), 1056–1059  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Andreev, “Odd bases of Lie superalgebras and integrable equations”, Theoret. and Math. Phys., 72:1 (1987), 758–764  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:132
    Full text:47
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019